# SDR SWAA2024020247495

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 29,487 hours, 14,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS EXIT LENS FELL OFF IN MID CABIN<[01] SNAPPED LENS IN PLACE. ALL GOOD. REF SIP
